Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 452, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 5, 2012, 9:45 PM CDT for 5 counties in Oklahoma; Wilbarger County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 9:45 PM CDT (02:45 UTC)
- Expired
- Sep 5, 2012, 10:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Caddo County, OK, Comanche County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 12 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2555 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
835
WUUS54 KOUN 060245
SVROUN
OKC015-031-065-075-141-TXC487-060330-
/O.NEW.KOUN.SV.W.0452.120906T0245Z-120906T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT WED SEP 5 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
SOUTHEASTERN KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 1030 PM CDT
* AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THE LEADING EDGE OF THE WINDS
ASSOCIATED WITH THE STORMS WAS LOCATED ALONG A LINE EXTENDING FROM
NEAR GOTEBO TO CHILLICOTHE TEXAS... MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...CACHE...APACHE...SNYDER...TIPTON...
MOUNTAIN PARK...DAVIDSON...INDIAHOMA...MEDICINE PARK...
MANITOU...HEADRICK...HOLLISTER...COOPERTON...BOONE...
TOM STEED RESERVOIR...MEERS...LAKE ELLSWORTH...
FARGO AND GRAYBACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9877 3498 9819 3419 9892 3421 9895
3416 9895 3394 9923 3425 9948 3427 9948
TIME...MOT...LOC 0241Z 287DEG 32KT 3503 9875 3427 9947
$$
CMS1 follow-up statement
182
WWUS54 KOUN 060314
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT WED SEP 5 2012
OKC015-031-065-075-141-TXC487-060330-
/O.CON.KOUN.SV.W.0452.000000T0000Z-120906T0330Z/
TILLMAN OK-COMANCHE OK-CADDO OK-KIOWA OK-JACKSON OK-WILBARGER TX-
1014 PM CDT WED SEP 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR TILLMAN...NORTHWESTERN COMANCHE...SOUTHWESTERN CADDO...
EXTREME SOUTHEASTERN KIOWA...EXTREME SOUTHEASTERN JACKSON AND
CENTRAL WILBARGER COUNTIES...
AT 1009 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
UP TO 65 MPH. THE LEADING EDGE OF THE WINDS ASSOCIATED WITH THESE
STORMS WAS LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
FORT COBB...TO FREDERICK...TO 10 MILES SOUTHWEST OF VERNON TEXAS.
THE AREA OF STRONG WINDS WAS MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...CACHE...APACHE...SNYDER...TIPTON...MOUNTAIN
PARK...DAVIDSON...INDIAHOMA...MEDICINE PARK...MANITOU...HEADRICK...
HOLLISTER...COOPERTON...BOONE...TOM STEED RESERVOIR...MEERS...LAKE
ELLSWORTH...FARGO AND GRAYBACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3510 9877 3498 9819 3419 9892 3421 9895
3416 9895 3394 9923 3425 9948 3427 9948
TIME...MOT...LOC 0309Z 297DEG 25KT 3504 9852 3407 9932
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 6:19 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 5, 6:19 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 619 PM CDT WED SEP 5 2012 .AVIATION... FAIRLY NUMEROUS TSRA WILL CONTINUE OVER PARTS OF W OK THIS EVENING...WHILE SLOWLY DISSIPATING ELSEWHERE. ALL THE STORMS ARE EXPECTED TO WEAKEN AFTER MIDNIGHT...LEAVING ONLY A FEW SCATTERED STORMS BY MORNING. NEW DEVELOPMENT IS LIKELY ACROSS N OK TOMORROW AFTERNOON...PERSISTING INTO THE EVENING. WINDS WILL BE MAINLY LIGHT AND VARIABLE TONIGHT...EXCEPT MUCH STRONGER IN/AROUND TSRA...AND THEN TURN S AND STRENGTHEN TOMORROW. && .PREV DISCUSSION... /ISSUED 253 PM CDT WED SEP 5 2012/ DISCUSSION... ADDITIONAL SCATTERED SHOWERS/STORMS BEGINNING TO DEVELOP IN SW PORTIONS OF THE FA NEAR AN MCV THAT DEVELOPED WITH THE EARLY MORNING CONVECTION. AN AREA OF SHOWERS/STORMS ALSO CONTINUES TO MOVE ACROSS FAR NORTHWEST OK THIS AFTERNOON. SHOWERS/STORMS ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS PARTS OF THE PANHANDLES AND WESTERN OK THIS AFTERNOON/EVENING AS A DISTURBANCE MOVES THROUGH THE MID-LEVEL FLOW PROVIDING SOME LIFT TO THE AREA. THIS ACTIVITY WILL SPREAD INTO PARTS OF THE FA OVERNIGHT. MEANWHILE... A WEAK FRONT WILL ALSO MOVE INTO NORTHERN PARTS OF THE FA THIS AFTERNOON/TONIGHT WHICH MAY ALSO BE A FOCUS FOR THUNDERSTORM DEVELOPMENT. WITH LARGE DEWPOINT DEPRESSIONS... SOME OF THE STORMS MAY BECOME SEVERE PRODUCING STRONG WIND GUSTS. SHOWERS AND THUNDERSTORMS DUE TO SMALL DISTURBANCES MOVING THROUGH THE FLOW... WILL REMAIN POSSIBLE THROUGH THURSDAY NIGHT. SOUTHERLY WINDS WILL RETURN TO THE AREA THURSDAY BRINGING INCREASING MOISTURE TO THE REGION. A STRONGER COLD FRONT IS EXPECTED TO MOVE ACROSS THE REGION FRIDAY/FRIDAY NIGHT AS A SHORTWAVE MOVES ACROSS THE CENTRAL PLAINS. SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE WITH THIS SYSTEM... ESPECIALLY ALONG THE COLD FRONT. HOWEVER... THE BEST LIFT IS EXPECTED TO REMAIN NORTH AND EAST OF THE FA. RAIN CHANCES WILL SHIFT SOUTH AND DIMINISH LATE FRIDAY NIGHT INTO SATURDAY. SOME STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THURSDAY AND FRIDAY. THE COLD FRONT WILL BRING COOLER AIR TO THE REGION LEADING TO HIGHS MAINLY IN THE 80S OVER THE WEEKEND. WARMER TEMPERATURES WILL RETURN EARLY NEXT WEEK AS UPPER RIDGE INFLUENCES THE REGION. MODELS SHOW ANOTHER FRONTAL BOUNDARY MAY MOVE INTO PARTS OF THE AREA THE MIDDLE OF NEXT WEEK AND A DISTURBANCE MAY MOVE ACROSS THE CENTRAL PLAINS. IF THIS HAPPENS COULD BRING ANOTHER CHANCE FOR RAIN BUT RIGHT NOW THINK THINGS WILL REMAIN DRY AS THERE IS A QUESTION ON WHETHER THERE WILL BE ENOUGH MOISTURE RETURN BY THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 99 73 96 / 20 20 20 40 HOBART OK 72 100 73 98 / 50 20 20 40 WICHITA FALLS TX 75 105 75 105 / 30 10 10 20 GAGE OK 68 97 69 86 / 40 30 30 30 PONCA CITY OK 71 98 72 84 / 20 20 40 60 DURANT OK 75 102 75 98 / 10 10 10 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 30/23/23
Hazardous weather outlook, Sep 5, 12:09 PM CDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1209 PM CDT WED SEP 5 2012
OKZ004>048-050>052-TXZ083>090-061200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1209 PM CDT WED SEP 5 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA EXTENDS ALONG AND SOUTH OF A LINE FROM FORT
SUPPLY TO FAIRVIEW TO KINGFISHER...AND WEST OF A LINE FROM BLANCHARD
TO LAWTON TO GRANDFIELD...TO KNOX CITY TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 2 PM THIS
AFTERNOON THROUGH MIDNIGHT.
IMPACTS...
HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH
WILL BE THE MAIN HAZARDS WITH ANY SEVERE STORMS THAT DEVELOP. SOME
DAMAGE TO AUTOMOBILES AND TENDER VEGETATION FROM LARGE HAIL CAN BE
EXPECTED...ALONG WITH POSSIBLE STRUCTURAL DAMAGE TO TREES...POWER
POLES...AND HOMES FROM HIGH WINDS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM THIS
AFTERNOON THROUGH EARLY THURSDAY MORNING.
DISCUSSION...
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO THE
AFTERNOON ACROSS PARTS OF SOUTHWEST OKLAHOMA...WHERE A WEAK LOW
LEVEL DISTURBANCE RESIDES. THESE STORMS MAY WEAKEN THROUGH MID
AFTERNOON...ALLOWING THE AIRMASS ACROSS WESTERN OKLAHOMA TO BECOME
INCREASINGLY UNSTABLE. A SECOND AREA OF SHOWER AND STORM ACTIVITY
WILL REMAIN MOSTLY OVER THE TEXAS AND OKLAHOMA PANHANDLES...BUT SOME
OF THIS ACTIVITY MAY MOVE INTO NORTHWEST OKLAHOMA AFTER 2 PM.
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL OCCUR LATER THIS
AFTERNOON AS AN UPPER LEVEL DISTURBANCE MOVES INTO PARTS OF WESTERN
OKLAHOMA AND NORTH TEXAS. A WEAK SURFACE FRONT AND WIND SHIFT WILL
ALSO MOVE INTO PARTS OF NORTHERN AND WESTERN OKLAHOMA. UNSEASONABLY
WARM TEMPERATURES COMBINED WITH DEEP MOISTURE...AND LIFT ASSOCIATED
WITH THE UPPER DISTURBANCE AND FRONT WILL ALLOW FOR SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS MUCH OF WESTERN OKLAHOMA
AND PARTS OF WESTERN NORTH TEXAS. WITH VERY HOT SURFACE
TEMPERATURES...DAMAGING WINDS WILL BE A THREAT WITH ANY STRONGER
THUNDERSTORMS...ALONG WITH A THREAT OF LARGE HAIL. INITIAL STORMS
MAY GROW INTO ONE OR TWO STORM COMPLEXES THIS EVENING AND
OVERNIGHT...WITH A THREAT OF MAINLY DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY SEP 6.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
VERY HOT AFTERNOON TEMPERATURES WILL CONTINUE TODAY...ESPECIALLY
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. FOLLOW HEAT
SAFETY MEASURES TO PROTECT YOURSELF FROM THIS PERIOD OF HOT WEATHER.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY AS SEVERAL
UPPER LEVEL STORM SYSTEMS MOVE ACROSS THE SOUTHERN PLAINS. A COLD
FRONT WILL MOVE THROUGH THE AREA FRIDAY NIGHT INTO
SATURDAY...BRINGING STORM CHANCES TO AN END BY EARLY NEXT WEEK.
UNSEASONABLY WARM TEMPERATURES COMBINED WITH AMPLE MOISTURE WILL
REMAIN SUPPORTIVE OF ISOLATED SEVERE STORMS THROUGH THIS
WEEKEND...BUT WIDESPREAD SEVERE WEATHER IS NOT LIKELY.
OTHER HAZARDOUS WEATHER...
NONE.In the hours before
Special weather statement, Sep 5, 7:21 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT WED SEP 5 2012
TXZ090-060045-
CLAY TX-
721 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL
745 PM CDT...
AT 719 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES
NORTHWEST OF BELLEVUE...MOVING SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BELLEVUE...NEWPORT...BUFFALO SPRINGS AND VASHTI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3373 9824 3379 9798 3347 9798 3347 9798
3347 9817
TIME...MOT...LOC 0019Z 313DEG 12KT 3367 9807
30Special weather statement, Sep 5, 8:00 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED SEP 5 2012
OKZ009-010-014>016-021-060200-
ROGER MILLS OK-WOODWARD OK-CUSTER OK-DEWEY OK-ELLIS OK-BECKHAM OK-
800 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...SOUTHWESTERN
WOODWARD...NORTHWESTERN CUSTER...WESTERN DEWEY...SOUTHEASTERN
ELLIS AND NORTHWESTERN BECKHAM COUNTIES UNTIL 900 PM CDT...
AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
ANGORA...MOVING SOUTHEAST AT 15 MPH. ADDITIONAL STORMS EXTENDED
NORTHEAST TO CAMARGO...AND SOUTHWEST TO ROLL...DURHAM...AND REYDON.
STRONG STORMS WERE ALSO LOCATED IN THE EASTERN TEXAS
PANHANDLE...EXTENDING EAST TO NEAR TEXOLA AND SWEETWATER IN EXTREME
WESTERN OKLAHOMA.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
ERICK...CHEYENNE...VICI...HAMMON...LEEDEY...REYDON...CAMARGO...
TEXOLA...STRONG CITY...ANGORA...CRAWFORD...DURHAM...ROLL...
MOOREWOOD...SWEETWATER...DEMPSEY AND BERLIN.
LAT...LON 3593 10000 3621 9929 3599 9910 3557 9933
3513 9999
TIME...MOT...LOC 0100Z 331DEG 12KT 3587 9953
CMSSpecial weather statement, Sep 5, 8:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT WED SEP 5 2012
OKZ005-010-011-014>016-021-022-033-034-060200-
ROGER MILLS OK-WOODWARD OK-HARMON OK-GREER OK-WOODS OK-CUSTER OK-
DEWEY OK-WASHITA OK-MAJOR OK-BECKHAM OK-
830 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROGER MILLS...
SOUTHEASTERN WOODWARD...NORTHERN HARMON...GREER...SOUTH CENTRAL
WOODS...WESTERN CUSTER...DEWEY...WESTERN WASHITA...WESTERN MAJOR
AND BECKHAM COUNTIES UNTIL 900 PM CDT...
AT 828 PM CDT...STRONG THUNDERSTORMS EXTENDED ALONG...AND NEAR...A
LINE FROM NEAR WAYNOKA TO HOLLIS. THE AREA OF STORMS WAS MOVING
SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...MANGUM...MOORELAND...WAYNOKA...SEILING...VICI...
CANUTE...HAMMON...TALOGA...LEEDEY...BUTLER...CARTER...FOSS...
CAMARGO...WILLOW...MUTUAL...PUTNAM...QUINLAN AND ANGORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3601 9941 3601 9938 3606 9938 3671 9911
3647 9859 3511 9936 3511 9941 3509 9937
3479 9954 3483 10000 3493 10000
TIME...MOT...LOC 0128Z 302DEG 39KT 3653 9899 3479 9986
CMSLocal storm report, Sep 5, 8:38 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
838 PM CDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 W ARDMORE 34.17N 97.18W
09/05/2012 CARTER OK STORM CHASER
TREES BLOWN OVER AND UPROOTED US 70/MAYALL RD WEST SIDE
OF ARDMORE. TIME ESTIMATED.
0820 PM TSTM WND GST 4 ESE ERICK 35.19N 99.80W
09/05/2012 M63 MPH BECKHAM OK MESONET
&&
DWSpecial weather statement, Sep 5, 9:02 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT WED SEP 5 2012
OKZ010-011-014>017-021-022-033>035-060230-
ROGER MILLS OK-WOODWARD OK-HARMON OK-GREER OK-KIOWA OK-CUSTER OK-
BLAINE OK-DEWEY OK-WASHITA OK-MAJOR OK-BECKHAM OK-
902 PM CDT WED SEP 5 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS...
SOUTHEASTERN WOODWARD...NORTHEASTERN HARMON...GREER...NORTHWESTERN
KIOWA...CUSTER...NORTHWESTERN BLAINE...DEWEY...WESTERN WASHITA...
WESTERN MAJOR AND EASTERN BECKHAM COUNTIES UNTIL 930 PM CDT...
AT 859 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 10 MILES SOUTH OF WAYNOKA TO NORTH OF HOLLIS...MOVING SOUTHEAST
AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...MANGUM...CORDELL...FAIRVIEW...GRANITE...BURNS
FLAT...THOMAS...SEILING...SENTINEL...ARAPAHO...CANTON...DILL CITY...
CANUTE...LONE WOLF...HAMMON...CUSTER CITY...TALOGA...BUTLER AND
LONGDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3651 9896 3651 9889 3628 9836 3529 9895
3481 9937 3481 9941 3477 9941 3488 9985
TIME...MOT...LOC 0159Z 292DEG 36KT 3638 9874 3493 9976
CMSSpecial weather statement, Sep 5, 9:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 931 PM CDT WED SEP 5 2012 OKZ016-022-023-035>038-TXZ083>085-088-060300- KIOWA OK-CUSTER OK-CADDO OK-WASHITA OK-TILLMAN OK-JACKSON OK- COMANCHE OK-BAYLOR TX-WILBARGER TX-HARDEMAN TX-FOARD TX- 931 PM CDT WED SEP 5 2012 ...SIGNIFICANT WEATHER ADVISORY FOR KIOWA...SOUTHEASTERN CUSTER... NORTHWESTERN CADDO...EASTERN WASHITA...NORTHWESTERN TILLMAN... EASTERN JACKSON...NORTHWESTERN COMANCHE...NORTHWESTERN BAYLOR... NORTHWESTERN WILBARGER...SOUTHEASTERN HARDEMAN AND EASTERN FOARD COUNTIES UNTIL 1000 PM CDT... AT 929 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM WEATHERFORD TO BETWEEN QUANAH AND VERNON IN TEXAS...MOVING SOUTHEAST AT 25 MPH. STRONG WINDS WERE OCCURRING ALONG THE LEADING EDGE OF THESE STORMS...WITH GUSTS TO AROUND 50 MPH AT TIMES. STRONGER WINDS WILL BE POSSIBLE. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... LOCATIONS IMPACTED INCLUDE... ALTUS...VERNON...WEATHERFORD...CARNEGIE...SNYDER...TIPTON... MOUNTAIN VIEW...CHILLICOTHE...MEDICINE MOUND...CORN...MOUNTAIN PARK...ROOSEVELT...MANITOU...EAKLY...GOTEBO...COLONY...HEADRICK... ELMER...COOPERTON AND ALFALFA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3558 9872 3540 9836 3377 9946 3414 9969 TIME...MOT...LOC 0229Z 324DEG 22KT 3555 9868 3416 9961 CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 52 min |
| Sep 5, 8:00 PM CDT | Special Weather Statement | OUN | Roger Mills | 60 min |
| Sep 5, 8:30 PM CDT | Special Weather Statement | OUN | Beckham, Dewey, Greer | 30 min |
| Sep 5, 9:02 PM CDT | Special Weather Statement | OUN | Custer, Dewey, Greer, Major, Washita | 28 min |
| Sep 5, 9:31 PM CDT | Special Weather Statement | OUN | Kiowa | 29 min |
| Sep 5, 10:27 PM CDT | Special Weather Statement | OUN | Comanche, Tillman | 33 min |
| Sep 5, 10:58 PM CDT | Special Weather Statement | OUN | Canadian, Comanche, Cotton, Grady, McClain, Oklahoma and 2 more | 32 min |
| Sep 5, 11:57 PM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 48 min |
| Sep 6, 1:23 AM CDT | Special Weather Statement | OUN | Comanche, Cotton | 67 min |
| Sep 5, 7:05 PM CDT | Special Weather Statement | OUN | Baylor | 25 min |
| Sep 5, 7:21 PM CDT | Special Weather Statement | OUN | Clay | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.